Works matching DE "POLISH spaces (Mathematics)"
Results: 88
Duality for rectified cost functions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 27, doi. 10.1007/s00526-011-0449-0
- By:
- Publication type:
- Article
Difference Hierarchy in <MATH>\varphi</MATH>-Spaces.
- Published in:
- Algebra & Logic, 2004, v. 43, n. 4, p. 238, doi. 10.1023/B:ALLO.0000035115.44324.5d
- By:
- Publication type:
- Article
Continuous-Time Markov Decision Processes with Discounted Rewards: The Case of Polish Spaces.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 1, p. 73, doi. 10.1287/moor.1060.0210
- By:
- Publication type:
- Article
The cyclic behavior of the constrictive Markov operators.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 3, p. 540, doi. 10.3906/mat-1102-5
- By:
- Publication type:
- Article
Law of large numbers for random iteration.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 5, p. 736, doi. 10.1080/10236198.2017.1332054
- By:
- Publication type:
- Article
Backward orbits of transitive maps.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 7, p. 1193, doi. 10.1080/10236198.2011.559166
- By:
- Publication type:
- Article
A SIMPLER PROOF FOR THE ϵ-δ CHARACTERIZATION OF BAIRE CLASS ONE FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2014, v. 39, n. 2, p. 441, doi. 10.14321/realanalexch.39.2.0441
- By:
- Publication type:
- Article
ON THE COMPLEXITY OF CONTINUOUS FUNCTIONS DIFFERENTIABLE ON COCOUNTABLE SETS.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 2, p. 521, doi. 10.14321/realanalexch.34.2.0521
- By:
- Publication type:
- Article
CONSTRUCTING Δ<sub>3</sub><sup>0</sup> USING TOPOLOGICALLY RESTRICTIVE COUNTABLE DISJOINT UNIONS.
- Published in:
- Real Analysis Exchange, 2005, v. 31, n. 2, p. 547
- By:
- Publication type:
- Article
A NOWHERE CONVERGENT SERIES OF FUNCTIONS CONVERGING SOMEWHERE AFTER EVERY NON-TRIVIAL CHANGE OF SIGNS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 2, p. 855
- By:
- Publication type:
- Article
A NOWHERE CONVERGENT SERIES OF FUNCTIONS WHICH IS SOMEWHERE CONVERGENT AFTER A TYPICAL CHANGE OF SIGNS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 2, p. 891
- By:
- Publication type:
- Article
Continuous-Time Markov Decision Processes with Unbounded Transition and Discounted-Reward Rates.
- Published in:
- Stochastic Analysis & Applications, 2008, v. 26, n. 2, p. 209, doi. 10.1080/07362990701856956
- By:
- Publication type:
- Article
Complexity for partial computable functions over computable Polish spaces.
- Published in:
- Mathematical Structures in Computer Science, 2018, v. 28, n. 3, p. 429, doi. 10.1017/S0960129516000438
- By:
- Publication type:
- Article
A comparison of concepts from computable analysis and effective descriptive set theory.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 8, p. 1414, doi. 10.1017/S0960129516000128
- By:
- Publication type:
- Article
Wadge-like reducibilities on arbitrary quasi-Polish spaces.
- Published in:
- Mathematical Structures in Computer Science, 2015, v. 25, n. 8, p. 1705, doi. 10.1017/S0960129513000339
- By:
- Publication type:
- Article
Weak bisimulations for the Giry monad.
- Published in:
- Mathematical Structures in Computer Science, 2010, v. 20, n. 5, p. 781, doi. 10.1017/S0960129510000204
- Publication type:
- Article
Separating intermediate predicate logics of well-founded and dually well-founded structures by monadic sentences.
- Published in:
- Journal of Logic & Computation, 2015, v. 25, n. 3, p. 527, doi. 10.1093/logcom/exu016
- By:
- Publication type:
- Article
Caristi's random fixed point theorem for generalized distance on Polish spaces.
- Published in:
- Carpathian Journal of Mathematics, 2016, v. 32, n. 3, p. 285
- By:
- Publication type:
- Article
A recursion theoretic characterization of the Topological Vaught Conjecture in the Zermelo‐Fraenkel set theory.
- Published in:
- Mathematical Logic Quarterly, 2017, v. 63, n. 6, p. 544, doi. 10.1002/malq.201600094
- By:
- Publication type:
- Article
Polish globalization of Polish group partial actions.
- Published in:
- Mathematical Logic Quarterly, 2017, v. 63, n. 6, p. 481, doi. 10.1002/malq.201600018
- By:
- Publication type:
- Article
Characterization of.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 4/5, p. 273, doi. 10.1002/malq.201300051
- By:
- Publication type:
- Article
Matrices of completely Ramsey sets with infinitely many rows.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 1/2, p. 54, doi. 10.1002/malq.201300025
- By:
- Publication type:
- Article
Playing in the first Baire class.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 1/2, p. 118, doi. 10.1002/malq.201200064
- By:
- Publication type:
- Article
On Σ<sup>1</sup><sub>1</sub> equivalence relations over the natural numbers.
- Published in:
- Mathematical Logic Quarterly, 2012, v. 58, n. 1/2, p. 113, doi. 10.1002/malq.201020063
- By:
- Publication type:
- Article
Weak Borel chromatic numbers.
- Published in:
- Mathematical Logic Quarterly, 2011, v. 57, n. 1, p. 5, doi. 10.1002/malq.201010001
- By:
- Publication type:
- Article
Remarks on nonmeasurable unions of big point families.
- Published in:
- Mathematical Logic Quarterly, 2009, v. 55, n. 6, p. 659, doi. 10.1002/malq.200810014
- By:
- Publication type:
- Article
Calculus of variations and descriptive set theory.
- Published in:
- Mathematical Logic Quarterly, 2009, v. 55, n. 5, p. 535, doi. 10.1002/malq.200810003
- By:
- Publication type:
- Article
Determinacy of Wadge classes and subsystems of second order arithmetic.
- Published in:
- Mathematical Logic Quarterly, 2009, v. 55, n. 2, p. 154, doi. 10.1002/malq.200710081
- By:
- Publication type:
- Article
Polish group actions, nice topologies, and admissible sets.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 6, p. 597, doi. 10.1002/malq.200710055
- By:
- Publication type:
- Article
Polish factorizations, cosmic spaces and domain representability.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2018, v. 25, n. 3, p. 439, doi. 10.36045/bbms/1536631237
- By:
- Publication type:
- Article
Sensitivity and chaos of semigroup actions.
- Published in:
- Semigroup Forum, 2012, v. 84, n. 1, p. 81, doi. 10.1007/s00233-011-9335-5
- By:
- Publication type:
- Article
Ergodic decompositions associated with regular Markov operators on Polish spaces.
- Published in:
- Ergodic Theory & Dynamical Systems, 2011, v. 31, n. 2, p. 571, doi. 10.1017/S0143385710000039
- By:
- Publication type:
- Article
The existence of measures of a given cocycle, II: probability measures.
- Published in:
- Ergodic Theory & Dynamical Systems, 2008, v. 28, n. 5, p. 1615, doi. 10.1017/S0143385707001125
- By:
- Publication type:
- Article
The existence of measures of a given cocycle, I: atomless, ergodic ?-finite measures.
- Published in:
- Ergodic Theory & Dynamical Systems, 2008, v. 28, n. 5, p. 1599, doi. 10.1017/S0143385707001113
- By:
- Publication type:
- Article
A note on the entropy of factors of random dynamical systems.
- Published in:
- Ergodic Theory & Dynamical Systems, 2005, v. 25, n. 2, p. 593, doi. 10.1017/s0143385704000586
- By:
- Publication type:
- Article
Invariance of fluid limits for the shortest remaining processing time and shortest job first policies.
- Published in:
- Queueing Systems, 2012, v. 70, n. 2, p. 145, doi. 10.1007/s11134-011-9267-5
- By:
- Publication type:
- Article
ZERO-SUM GAMES FOR CONTINUOUS-TIME JUMP MARKOV PROCESSES IN POLISH SPACES: DISCOUNTED PAYOFFS.
- Published in:
- Advances in Applied Probability, 2007, v. 39, n. 3, p. 645, doi. 10.1017/S0001867800001981
- By:
- Publication type:
- Article
Feller-type properties and path regularities of Markov processes.
- Published in:
- Forum Mathematicum, 2005, v. 17, n. 3, p. 343, doi. 10.1515/form.2005.17.3.343
- By:
- Publication type:
- Article
Marczewski-Burstin Representations vs. Bernstein and Dense Subsets.
- Published in:
- Demonstratio Mathematica, 2016, v. 49, n. 4, p. 372, doi. 10.1515/dema-2016-0031
- By:
- Publication type:
- Article
Continuous-Time Markov Decision Processes with State-Dependent Discount Factors.
- Published in:
- Acta Applicandae Mathematicae, 2012, v. 121, n. 1, p. 5, doi. 10.1007/s10440-012-9669-3
- By:
- Publication type:
- Article
An Ergodic Decomposition Defined by Regular Jointly Measurable Markov Semigroups on Polish Spaces.
- Published in:
- Acta Applicandae Mathematicae, 2011, v. 116, n. 1, p. 27, doi. 10.1007/s10440-011-9626-6
- By:
- Publication type:
- Article
Measure-Valued Flows Given Consistent Exchangeable Families.
- Published in:
- Acta Applicandae Mathematicae, 2009, v. 105, n. 1, p. 1, doi. 10.1007/s10440-008-9263-x
- By:
- Publication type:
- Article
ABSOLUTELY CONTINUOUS CURVES IN EXTENDED WASSERSTEIN-ORLICZ SPACES.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2016, v. 22, n. 3, p. 670, doi. 10.1051/cocv/2015020
- By:
- Publication type:
- Article
Semidynamical Systems and Hilbert's Fifth Problem.
- Published in:
- Mathematical Intelligencer, 2008, v. 30, n. 1, p. 37, doi. 10.1007/BF02985753
- By:
- Publication type:
- Article
Every Countable Group has the Weak Rohlin Property.
- Published in:
- Bulletin of the London Mathematical Society, 2006, v. 38, n. 6, p. 932, doi. 10.1112/S0024609306018923
- By:
- Publication type:
- Article
Graph directed Markov systems on Hilbert spaces.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2009, v. 147, n. 2, p. 455, doi. 10.1017/S0305004109002448
- By:
- Publication type:
- Article
RAMSEY AND FREENESS PROPERTIES OF POLISH PLANES.
- Published in:
- Proceedings of the London Mathematical Society, 2001, v. 82, n. 1, p. 31, doi. 10.1112/S0024611500012740
- By:
- Publication type:
- Article
LOCALLY CONTRACTIVE MAPS ON PERFECT POLISH ULTRAMETRIC SPACES.
- Published in:
- Matematicki Vesnik, 2016, v. 68, n. 4, p. 233
- By:
- Publication type:
- Article
ON TOPOLOGICAL PROPERTIES OF THE SKOROKHOD SPACE.
- Published in:
- Theory of Probability & Its Applications, 1999, v. 43, n. 4, p. 640, doi. 10.1137/S0040585X97977215
- By:
- Publication type:
- Article
Continuous-Time Constrained Stochastic Games under the Discounted Cost Criteria.
- Published in:
- Applied Mathematics & Optimization, 2018, v. 77, n. 2, p. 275, doi. 10.1007/s00245-016-9374-0
- By:
- Publication type:
- Article